# SDR WX0A2023051931768

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N198NV
- Make and model: Airbus A320-214
- Aircraft serial: 7138
- Aircraft time: 17,670 hours, 6,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 152475
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN CENTER AT EXIT ROW AND LT SIDE EXIT ROW FAIL INTERMITTENTLY / FOUND WHEN EXIT LIGHT FAIL EPSU (11WL) FAULTED. REPLACED ESPU (11WL) IAW M/M 33-51-38 PB 401 OPS CHECK GOOD"
